# SDR ASAA2021082535789

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,528 hours, 15,001 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC CONTINOUSLY RESETS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 837. FOUND PGM FAULT. RELOADED RIGHT FMC SOFTWARE & ACCOMPLISHED DIAGNOSTIC DATA TRANSFER. REF B737-800 AMM 34-61-00, IPC 34-61-01-11, IPC 34-61-02-09. OPS CK GOOD.
